# SDR SWAA2024112150128

- Difficulty date: October 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SUPPORT AS PER SRM 51-40-02-0G-0; DWG 146A7500 REV: A AND DWG 146A0061 REV: A.;[02] VERIFIED CORRECTIVE ACTION 1.
